# SDR IPXA09657837

- Difficulty date: October 23, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 32,134 hours, 9,846 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T410457G
- Part serial: 000823
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING NR 4 SLAT I/B UPPER EDGE FOUND CHAFE.  METAL HOT BOND REPAIR PERFORMED AS PER SRM 51-70-10, REV 45 REPAIR 4 FIG 202 SHEET 8 AND SHEET 9 NOTES.
